# SDR SWIA20240418117

- Difficulty date: January 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N838SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15469
- Aircraft time: 7,988 hours, 7,179 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 1108-1126
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA81321-690-53-61-1160  PER REO 690-53-61-1160, TEMPORARY DISPOSITION FOR BLENDED DAMAGE TO FUSELAGE SKIN BETWEEN FS1108.00 - FS1126.00 & STR15L - STR16L IS STRUCTURALLY ACCEPTABLE FOR 1850 FLIGHT HOURS FROM TIME OF INCORPORATION OF THIS REO AT REV "- -" , PART NUMBER:   - , SERIAL NUMBER: 15469, POSITION:    (C-CHECK RO 4/17/2024)   COMPLIED WITH PERMEANT REPAIR FOR FUSELAGE SKIN BETWEEN FS1108-FS1126 STR14L-STR16L REF REO 690-53-61-1362 REV -- DATED 2024-04-04. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
